Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Erratum to: ``Pullback de Rham cohomology of the free path fibrations'' [Trans. Amer. Math. Soc. 242 (1978), 307-318; MR 57:17678]

Author: Kuo Tsai Chen
Journal: Trans. Amer. Math. Soc. 250 (1979), 398-398
MSC: Primary 55P62; Secondary 58A12
Original Article: Trans. Amer. Math. Soc. 242 (1978), 307-318.
MathSciNet review: 530064
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 58A12

Retrieve articles in all journals with MSC: 55P62, 58A12

Additional Information

PII: S 0002-9947(1979)0530064-X
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia